# SDR REXA2018052700424

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 26,831 hours, 24,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT NOT CHARGING IN CRADLE. REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY PACK REF AMM 25-61-02 OPS CHECK GOOD.
